MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD TEXIUM SECONDARY SET SMARTSITE NEEDLE-FREE VALVE BAG ACCESS PORT; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD TEXIUM SECONDARY SET SMARTSITE NEEDLE-FREE VALVE BAG ACCESS PORT; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 70001B-07T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd texium secondary set smartsite needle-free valve bag access port had leakage.The following information was provided by the initial reporter: many reports received in regards to bd low sorbing secondary set smartsite needle-free valve bag access port ref # (b)(4).5 reports total reported in terms of leaking.One report involved starting a piggyback infusion of fluorouracil 900mg, a leak occurred at the connector site to the primary iv line.Approximately 5 ml of fluid leaked, but none came into contact with the patient.The leak was contained with a disposable pad.Pharmacy was notified.Similar events could occur at other facilities using the same bd low sorbing secondary set smartsite needle-free valve bag access port if there are product defects, compatibility issues, or assembly errors.If leakage occurs with hazardous drugs like chemotherapy, staff could be exposed to cytotoxic fluids, presenting health risks such as skin irritation or long-term effects.Additionally, medication loss could lead to underdosing, impacting patient care.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.Negative outcome included major leaks with the products with no patient harm.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD TEXIUM SECONDARY SET SMARTSITE NEEDLE-FREE VALVE BAG ACCESS PORT
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25334942
Report Number9616066-2026-01412
Device Sequence Number15904131
Product Code FPA
UDI-Device Identifier10885403240997
UDI-Public(01)10885403240997(11)241002(17)271002(10)24109018
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number70001B-07T
Device Lot Number24109018
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown